# SDR DALA2023090507229

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 75,072 hours, 9,591 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 L/G DOORS NOT CLOSED (NOSE GEAR) & WHEEL N/W STRG FAULT. TOWED TO GATE. CORRECTIVE ACTION: NOSE GEAR DOORS CLOSED. ANTI SKID/ N/W STRG SWITCH CYCLED, BSCU CHANNELS 1+2 BITE TEST PERFORMED. TESTS OK AND FAULT CLEARED. (9962054)
